Alert archive / Texas / Special Weather Statements in 2012
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Aug 8, 2012, 12:56 AM CDT for 4 counties in Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 12:56 AM CDT (05:56 UTC)
- Expired
- Aug 8, 2012, 1:45 AM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
Counties Archer County, TX, Baylor County, TX, Knox County, TX, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 82 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 516 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 2638 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
174
WWUS84 KOUN 080600
SPSOUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT WED AUG 8 2012
TXZ084>090-080645-
BAYLOR TX-WICHITA TX-WILBARGER TX-CLAY TX-ARCHER TX-FOARD TX-KNOX TX-
1256 AM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR BAYLOR...WICHITA...
SOUTHEASTERN WILBARGER...SOUTHWESTERN CLAY...ARCHER...SOUTHEASTERN
FOARD AND KNOX COUNTIES UNTIL 145 AM CDT...
AT 1251 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
IOWA PARK TO 4 MILES NORTH OF LAKE KEMP TO 14 MILES EAST OF
GUTHRIE...MOVING SOUTHEAST AT 35 MPH.
THE STRONG NORTHERLY WINDS MAY PRODUCE AREAS OF BLOWING DIRT WHICH
WOULD IMPACT VISIBILITIES FOR MOTORISTS. IF YOU ENCOUNTER BLOWING
DIRT BE PREPARED TO SLOW DOWN DUE TO RAPID CHANGES IN VISIBILITY.
HAZARDS INCLUDE...
WIND GUSTS TO 40 TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
SEYMOUR...ELECTRA...ARCHER CITY...MUNDAY...KNOX CITY...BENJAMIN...
LAKE ARROWHEAD...LAKE DIVERSION...LAKE KICKAPOO...AND TRUSCOTT.
LAT...LON 3340 9999 3379 9999 3394 9928 3413 9871
3366 9829 3339 9880
TIME...MOT...LOC 0551Z 331DEG 30KT 3406 9875 3383 9918 3361 10007
$$
11What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Aug 7, 11:05 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 7, 11:05 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1105 PM CDT TUE AUG 7 2012 .AVIATION... 06Z TAFS... SCATTERED SHOWERS/STORMS WILL BE POSSIBLE THROUGH WEDNESDAY EVENING BUT CHANCES ARE TOO LOW AT SOME SITES AND/OR AT SOME TIMES FOR MENTION IN TAFS. && .PREV DISCUSSION... /ISSUED 1001 PM CDT TUE AUG 7 2012/ DISCUSSION... SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE SLOWLY SOUTHEAST THROUGH WESTERN PARTS OF THE AREA THIS EVENING. MODERATE SOUTHERLY LOW LEVEL FLOW AND BAND OF SLIGHTLY STRONGER NW FLOW ALOFT MAY KEEP ACTIVITY GOING A BIT LONGER INTO THE NIGHT. IN ADDITION OTHER SHOWERS AND TSTMS MOVING OUT OF SE CO/WRN KS MAY MAKE INTO WESTERN PARTS OF THE FA OVERNIGHT. THUS WILL BUMP UP THE POPS FOR THE OVERNIGHT HOURS...ESP IN THE WEST. OTRW NO SIG CHANGES. PREV DISCUSSION... /ISSUED 639 PM CDT TUE AUG 7 2012/ AVIATION... 00Z TAFS... SCATTERED SHOWERS/STORMS WILL AFFECT THE AREA TONIGHT AND WEDNESDAY. HOWEVER... CHANCES TOO LOW AT SOME SITES FOR MENTION IN TAF. WINDS WILL BE VARIABLE AND GUSTY NEAR ANY THUNDERSTORMS. OTHERWISE... VFR CONDITIONS EXPECTED THROUGHOUT THE TAF PERIOD. PREV DISCUSSION... /ISSUED 402 PM CDT TUE AUG 7 2012/ DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE BEEN ONGOING SINCE THIS MORNING ACROSS PORTIONS OF THE FA. CURRENTLY...A SFC TROUGH EXTENDS FROM NW OK THROUGH CENTRAL AND SCENTRAL OK. ISOLATED TO WIDELY SCATTERED STORMS HAVE DEVELOPED ALONG THIS FEATURE. FURTHER NORTH ACROSS KS ECENTRAL KS...A SMALL COMPLEX HAS BEEN SLOWLY DRIFTING SOUTHWARD ALL DAY. AN OUTFLOW BOUNDARY ASSOCIATED WITH THE PREVIOUS WAS MOVING WEST AND SOUTHWESTWARD QUITE RAPIDLY INTO SW KS...AND WILL PUSH INTO NORTHERN OK WITHIN THE NEXT 30 MINS. WATER VAPOR IMAGERY SHOWS THE NEXT SIGNIFICANT VORT MAX...WITHIN THE NORTHWESTERLY FLOW ALOFT EAST OF THE RIDGE AXIS...MOVING ACROSS NW NEBRASKA AND W SD. A SHORTWAVE TROUGH EXTENDED FROM HERE THROUGH E CENTRAL CO. EXPECT AN INCREASE IN COVERAGE ACROSS THE N/NW ZONES LATE TONIGHT AS THIS SHORTWAVE MOVES INTO KS...IN ADDITION TO AN UPPER JET MAX. IT IS UNCLEAR HOW MUCH COVERAGE WILL BE PRESENT LATE TONIGHT CONSIDERING THE ACTIVITY FROM TODAY AND VARIOUS BOUNDARIES PRESENT SO WE HAVE ONLY INCREASED POPS SLIGHTLY ACROSS THE NORTH INTO THE HIGH CHANCE RANGE. THE BEST CHANCES WILL LIKELY REMAIN OVER NORTHERN OK DURING THE OVERNIGHT HOURS AND THEN SHIFT SOUTHEASTWARD ACROSS NE AND E OK THROUGH TOMORROW AFTERNOON. TEMPS TOMORROW WILL BE TRICKY DEPENDING ON THE AMOUNT OF CLOUD COVER/CONVECTION AND ANY OUTFLOW PRESENT...BUT IT APPEARS THE SOUTHWEST QUADRANT OF THE CWA WILL REMAIN VERY HOT WITH MAXT EXCEEDING 104 WITHIN 850MB THERMAL RIDGE. AS THE AFOREMENTIONED VORT MAX MOVES ACROSS THE MIDWEST LATE WED THROUGH THURSDAY NIGHT A COLD FRONT WILL DIVE SOUTH IMPACTING OK DURING THE DAY THURSDAY. TEMPS WILL FINALLY TAKE A SIGNIFICANT DIVE BACK INTO THE MID TO UPPER 90S BY FRIDAY AND THIS WEEKEND AS DEEP NORTHERLY FLOW IMPACTS THE REGION BETWEEN THE RIDGE TO THE WEST AND A TROUGH OVER THE EAST. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 76 100 75 100 / 40 30 20 10 HOBART OK 78 102 77 103 / 60 30 20 10 WICHITA FALLS TX 78 104 77 104 / 30 30 20 10 GAGE OK 73 99 72 99 / 50 20 10 10 PONCA CITY OK 75 98 74 97 / 30 20 20 10 DURANT OK 77 102 76 102 / 30 20 30 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 02/25/25
Hazardous weather outlook, Aug 7, 8:35 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT TUE AUG 7 2012
OKZ004>048-050>052-TXZ083>090-081000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
835 PM CDT TUE AUG 7 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH
TONIGHT. SEVERE STORMS NOT EXPECTED...BUT A FEW STRONG STORMS
MAY PRODUCE WIND GUSTS TO AROUND 50 MPH.
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
THIS EVENING AND INTO THE OVERNIGHT HOURS ACROSS PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS. THE SEVERE WEATHER THREAT WILL
REMAIN LOW OVERNIGHT WITH LIMITED INSTABILITY AND SHEAR...BUT A FEW
STRONG STORMS COULD PRODUCE GUSTY WINDS ALONG WITH BRIEF HEAVY RAIN
AND CLOUD TO GROUND LIGHTNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY AUG 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...15 PERCENT.
OTHER HAZARDOUS WEATHER...
HIGH WILDFIRE DANGER WILL PERSIST ACROSS THE REGION.
THE PERSISTENT HOT TEMPERATURES WILL ALSO INCREASE CHANCES OF HEAT
RELATED ILLNESSES...ESPECIALLY FOR THOSE PARTICIPATING IN STRENUOUS
OUTDOOR ACTIVITIES DURING THE HEAT OF THE DAY. A HEAT ADVISORY
REMAINS IN EFFECT THROUGH 10 PM CDT THIS EVENING FOR LOCATIONS
SOUTHEAST OF A SEYMOUR TEXAS TO WATONGA OKLAHOMA TO PERRY
OKLAHOMA LINE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH THURSDAY. ALTHOUGH
ORGANIZED SEVERE WEATHER IS NOT EXPECTED...THE STRONGER STORMS WILL
BE CAPABLE OF PRODUCING STRONG AND POSSIBLY DAMAGING WIND GUSTS.
OTHER HAZARDOUS WEATHER...
WILDFIRE DANGER WILL REMAIN HIGH REGIONWIDE DUE TO SIGNIFICANT
DROUGHT CONDITIONS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM WEDNESDAY.
MBS/03/IIIn the hours before
Special weather statement, Aug 7, 9:04 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 904 PM CDT TUE AUG 7 2012 TXZ085-086-080245- WICHITA TX-WILBARGER TX- 904 PM CDT TUE AUG 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WICHITA AND SOUTHEASTERN WILBARGER COUNTIES UNTIL 945 PM CDT... AT 901 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ELECTRA... MOVING SOUTHWEST AT 10 MPH. HAZARDS INCLUDE... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... ELECTRA...GRAYBACK...HARROLD AND HAYNESVILLE. LAT...LON 3396 9927 3421 9899 3411 9876 3383 9900 TIME...MOT...LOC 0201Z 42DEG 11KT 3405 9898
Local storm report, Aug 7, 10:24 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1024 PM CDT TUE AUG 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TSTM WND DMG LAWTON 34.60N 98.42W
08/07/2012 COMANCHE OK LAW ENFORCEMENT
NW 112TH/NW CACHE RD ROOF DAMAGE/WINDOWS BLOWN OUT.
0701 PM TSTM WND DMG LAWTON 34.60N 98.42W
08/07/2012 COMANCHE OK LAW ENFORCEMENT
NW 112TH/NW CACHE RD 5-6 PWR POLES DOWN.
&&
DWSpecial weather statement, Aug 7, 11:23 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1123 PM CDT TUE AUG 7 2012
OKZ033-036-TXZ083-080515-
HARMON OK-JACKSON OK-HARDEMAN TX-
1123 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARMON...
SOUTHWESTERN JACKSON AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 1215
AM CDT...
AT 1118 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM DUKE TO 7 MILES WEST OF ELDORADO TO 6 MILES NORTHEAST OF
KIRKLAND...MOVING SOUTHEAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
QUANAH...OLUSTEE...ELDORADO...DUKE AND GOODLETT.
LAT...LON 3450 10000 3454 9981 3473 9957 3473 9953
3459 9935 3438 9951 3418 9992 3420 9995
3429 10000
TIME...MOT...LOC 0418Z 322DEG 14KT 3465 9958 3449 9978 3446 9999
11Special weather statement, Aug 7, 11:56 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CDT TUE AUG 7 2012
OKZ035-037-038-044-080545-
COTTON OK-KIOWA OK-TILLMAN OK-COMANCHE OK-
1156 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COTTON...SOUTH CENTRAL
KIOWA...TILLMAN AND SOUTHWESTERN COMANCHE COUNTIES UNTIL 1245 AM
CDT...
AT 1155 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM MANITOU TO CHILLICOTHE TO
12 MILES EAST OF SWEARINGEN...MOVING SOUTHEAST AT 40 MPH. SCATTERED
SHOWERS AND STORMS WILL OCCUR BEHIND THIS WIND SHIFT WITH BRIEF
HEAVY RAIN.
HAZARDS INCLUDE... WIND GUSTS TO 40 TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
LAWTON...FREDERICK...CACHE...SNYDER...GRANDFIELD...GERONIMO...
RANDLETT...CHATTANOOGA...DAVIDSON...INDIAHOMA...MANITOU...DEVOL...
FAXON...HOLLISTER...LOVELAND...COOKIETOWN AND FORT SILL.
LAT...LON 3420 9894 3421 9895 3420 9898 3422 9899
3421 9901 3422 9913 3459 9909 3462 9909
3462 9908 3463 9909 3467 9909 3474 9834
3414 9840
TIME...MOT...LOC 0455Z 331DEG 34KT 3454 9897 3423 9942 3408 9994
11Special weather statement, Aug 8, 12:07 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1207 AM CDT WED AUG 8 2012
OKZ036-037-TXZ083>088-080600-
TILLMAN OK-JACKSON OK-BAYLOR TX-WICHITA TX-WILBARGER TX-HARDEMAN TX-
FOARD TX-KNOX TX-
1207 AM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR TILLMAN...SOUTHEASTERN JACKSON...
NORTHWESTERN BAYLOR...NORTHWESTERN WICHITA...WILBARGER...
SOUTHEASTERN HARDEMAN...FOARD AND KNOX COUNTIES UNTIL 100 AM CDT...
AT 1204 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM MANITOU TO 6 MILES
SOUTHEAST OF MEDICINE MOUND TO 3 MILES NORTH OF HACKBERRY...MOVING
SOUTHEAST AT 40 MPH. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
SEEN BEHIND THE WIND SHIFT AND THE STORMS WILL PRODUCE BRIEF HEAVY
RAIN.
HAZARDS INCLUDE... WIND GUSTS TO 40 TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
VERNON...FREDERICK...ELECTRA...CROWELL...GRANDFIELD...TIPTON...
CHILLICOTHE...MANITOU...BENJAMIN...HEADRICK...HOLLISTER...
HARROLD...LOCKETT AND ODELL.
LAT...LON 3420 10005 3423 9966 3467 9911 3412 9856
3360 9928 3348 9999 3383 10000 3384 10005
TIME...MOT...LOC 0504Z 333DEG 33KT 3447 9899 3413 9951 3398 10015
11Special weather statement, Aug 8, 12:56 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT WED AUG 8 2012
TXZ084>090-080645-
BAYLOR TX-WICHITA TX-WILBARGER TX-CLAY TX-ARCHER TX-FOARD TX-KNOX TX-
1256 AM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR BAYLOR...WICHITA...
SOUTHEASTERN WILBARGER...SOUTHWESTERN CLAY...ARCHER...SOUTHEASTERN
FOARD AND KNOX COUNTIES UNTIL 145 AM CDT...
AT 1251 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
IOWA PARK TO 4 MILES NORTH OF LAKE KEMP TO 14 MILES EAST OF
GUTHRIE...MOVING SOUTHEAST AT 35 MPH.
THE STRONG NORTHERLY WINDS MAY PRODUCE AREAS OF BLOWING DIRT WHICH
WOULD IMPACT VISIBILITIES FOR MOTORISTS. IF YOU ENCOUNTER BLOWING
DIRT BE PREPARED TO SLOW DOWN DUE TO RAPID CHANGES IN VISIBILITY.
HAZARDS INCLUDE...
WIND GUSTS TO 40 TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
SEYMOUR...ELECTRA...ARCHER CITY...MUNDAY...KNOX CITY...BENJAMIN...
LAKE ARROWHEAD...LAKE DIVERSION...LAKE KICKAPOO...AND TRUSCOTT.
LAT...LON 3340 9999 3379 9999 3394 9928 3413 9871
3366 9829 3339 9880
TIME...MOT...LOC 0551Z 331DEG 30KT 3406 9875 3383 9918 3361 10007
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:16 PM CDT | Special Weather Statement | OUN | Cotton | 44 min |
| Aug 7, 7:19 PM CDT | Special Weather Statement | OUN | Kingfisher | 41 min |
| Aug 7, 7:29 PM CDT | Special Weather Statement | OUN | Woodward | 46 min |
| Aug 7, 11:23 PM CDT | Special Weather Statement | OUN | Jackson | 52 min |
| Aug 7, 11:56 PM CDT | Special Weather Statement | OUN | Comanche, Tillman | 49 min |
| Aug 8, 12:07 AM CDT | Special Weather Statement | OUN | Tillman | 53 min |
| Aug 8, 2:04 AM CDT | Special Weather Statement | OUN | Comanche, Greer, Jackson, Kiowa, Washita | 56 min |
| Aug 8, 12:29 PM CDT | Special Weather Statement | OUN | Atoka | 31 min |
| Aug 8, 5:03 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 42 min |
| Aug 8, 5:41 PM CDT | Special Weather Statement | OUN | Seminole | 34 min |
| Aug 8, 6:16 PM CDT | Special Weather Statement | OUN | Atoka | 44 min |
| Aug 8, 6:21 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 39 min |
| Aug 8, 6:54 PM CDT | Special Weather Statement | OUN | Atoka | 51 min |
| Aug 7, 7:15 PM CDT | Special Weather Statement | OUN | Clay | 45 min |
| Aug 7, 9:04 PM CDT | Special Weather Statement | OUN | Wilbarger | 41 min |
Nearby
Special Weather Statements in Texas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.